# SDR AWXA0000519

- Difficulty date: August 10, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 49,354 hours, 39,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 65621257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LONGERON IN FWD CARGO COMPT, A/C DISTRIBUTION BAY STA 500D L28L HAS CORROSION (EXFOLIATION).  REMOVED DAMAGED AREA FROM O/B FLANGE OF KEEL BEAM, FABRICATED, TREATED, AND INSTALLED REPAIR PARTS IAW ER 03-5360-00195-JS1.
